MathSciNet Relay Station
MathSciNet bibliographic data
MR866199 (87k:82024) 82A05 (35Q20 82A68)
Sulem, P.-L.; Sulem, C.; Bardos, C. On the continuous limit for a system of classical spins. Comm. Math. Phys. 107 (1986), no. 3, 431–454.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement